# SDR DALA2016042803401

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED FLOOR PANEL 927A IN PASSENGER CABIN.  DAMAGE WAS REMOVED IAW SRM 53-05. A DOUBLER WAS FABRICATED IAW SRM 53-05, PAR 3.  DOUBLER INSTALLED IAW SRM 51-30-2.
